# SDR 2025F00258

- Difficulty date: November 6, 2025
- Submitted: November 6, 2025
- Operation: General aviation
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 86,717 hours, 22,239 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Zone 500 Flap
- Component: Flap, Boeing, NA
- Component part number: 113T2000243G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LH I/B AFT FLAP UPPER SURFACE.
